# SDR DALA2022050203048

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,412 hours, 15,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 THE END FITTING OF THE FUSELAGE FRAME WHICH IS ATTACHED ON THE FUEL TANK UPPER SURFACE AT STA 852 ,LBL 90 FOUND CRACK. CORRECTIVE ACTION: THE END FITTING REMOVED AND REPLACED AS PER PRI598682-14 REV.0. THE PRI598682-14 REV.0 COMPARED AND COMPLIED WITH ER/A598682-14 (2212885)
